# SDR C2XA96CL031

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 1143800281
- Condition: Failed
- Location: Cockpit
- Part time: 1,006 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3013 - CREW REPORTED A STRONG SMELL OF SMOKE IN THE COCKPIT AND CABIN, GREY SMOKE WAS ALSO VISIBLY OBSERVED.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE FORWARD VENT BLOWER IAW B1900D MM 21-10-01.  OPERATIONAL CHECKS WERE GOOD, AIRCRAFT RETURNED TO SERVICE.  ACFT TT:  1,005.9 HOURS.  ACFT TC:  1,196.
